MathSciNet Relay Station
MathSciNet bibliographic data
MR1994691 39A11 (47J30)
Guo, Zhiming; Yu, Jianshe The existence of periodic and subharmonic solutions of subquadratic second order difference equations. J. London Math. Soc. (2) 68 (2003), no. 2, 419–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement